# SDR ASAA0956182

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,437 hours, 5,630 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 115A29531
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FIXED TRAILING EDGE SEAL BULKHEAD HAS A CRACK AT AFT BOTTOM ATTACH BOLT ON HEAD SIDE.  REPLACED PER SRM.
